# SDR DALA2021042702436

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 350-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 CRACKED STABILIZATION STRAP BTW FRAME STA. 350 AND STA. 370, LBL 23 OF AREA ABOVE NLG W/W. CORRECTIVE ACTION: SUMMARY OF NRC 00196: REPAIR SECTION STABILIZATION STRAP BTW FRAME STA. 345 AND STA. 377 LBL 23 OF AREA ABOVE NLG WAS REPLACED PER. B757-200 SRM AND ER/A 384483-14MA REV. D. (1791666)
